Fuzzy Adaptive Control Design and Discretization for a Class of Nonlinear Uncertain Systems

Full text for this resource is not available from the Research Repository.

Zhao, X, Shi, Peng ORCID: 0000-0001-8218-586X and Zheng, X (2016) Fuzzy Adaptive Control Design and Discretization for a Class of Nonlinear Uncertain Systems. IEEE Transactions on Cybernetics, 46 (6). 1476 - 1483. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37576
DOI https://doi.org/10.1109/TCYB.2015.2447153
Official URL https://ieeexplore.ieee.org/document/7161303
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords adaptive backstepping; fuzzy logic systems; fuzzy adaptive control; Euler approximation model; continuous-time systems
Citations in Scopus 150 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login